Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 19, 2013, 8:22 AM CDT for Donley County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2013, 8:22 AM CDT (13:22 UTC)
- Expired
- Jun 19, 2013, 12:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Donley County, TX
The radar
The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:25 AM CDT | FLASH FLOOD | Clarendon, TX | FLASH FLOODING AT KOOGLE STREET AND HIGHWAY 287 IN CLARENDON. |
| Jun 19, 10:39 AM CDT | FLASH FLOOD | 3 Nw Clarendon, TX | FM 3257 IS CLOSED IN DONLEY COUNTY NORTHWEST OF CLARENDON. WATER COVERING THE ROAD 150 YARDS WIDE AND 3 FEET DEEP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 20.9
The text
As transmitted, in the capitals the NWS used until 2016.
590 WGUS54 KAMA 191322 FFWAMA TXC129-191730- /O.NEW.KAMA.FF.W.0002.130619T1322Z-130619T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 822 AM CDT WED JUN 19 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... DONLEY COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1230 PM CDT * AT 822 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF GOODNIGHT TO 8 MILES SOUTH OF LELIA LAKE. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109 $$ LG
4 follow-up statements
958 WGUS74 KAMA 191332 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 832 AM CDT WED JUN 19 2013 TXC129-191730- /O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONLEY TX- 832 AM CDT WED JUN 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230 PM CDT... * AT 828 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 9 MILES WEST OF CLARENDON TO 12 MILES WEST OF MEMPHIS. LAW ENFORCEMENT REPORTED A CAR SWEPT OFF OF U.S. HIGHWAY 287 NORTHWEST OF CLARENDON. A TRAINED SPOTTER REPORTED FLASH FLOODING IN CLARENDON AT THE INTERSECTION OF KOOGLE AND U.S. HIGHWAY 287. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109 $$ LG
431 WGUS74 KAMA 191401 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 901 AM CDT WED JUN 19 2013 TXC129-191730- /O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONLEY TX- 901 AM CDT WED JUN 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230 PM CDT... * AT 859 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 5 MILES NORTHEAST OF CLARENDON. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS OCCURRING. MANY PLACES IN CLARENDON ARE HAVING FLASH FLOODING. FLASH FLOODING WAS ALSO REPORTED ALONG U.S. 287 OUTSIDE OF CLARENDON. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109 $$ LG
116 WGUS74 KAMA 191559 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1059 AM CDT WED JUN 19 2013 TXC129-191730- /O.CON.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONLEY TX- 1059 AM CDT WED JUN 19 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR DONLEY COUNTY UNTIL 1230 PM CDT... * AT 1058 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF CLARENDON TO 23 MILES SOUTHWEST OF CLARENDON. DOPPLER RADAR ESTIMATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA FLASH FLOODING IS OCCURRING. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CLARENDON... LELIA LAKE... HOWARDWICK... HEDLEY... GREENBELT LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. && LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109 $$ LG
768 WGUS74 KAMA 191726 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1226 PM CDT WED JUN 19 2013 TXC129-191738- /O.EXP.KAMA.FF.W.0002.000000T0000Z-130619T1730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DONLEY TX- 1226 PM CDT WED JUN 19 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DONLEY COUNTY WILL BE ALLOWED TO EXPIRE AT 1230 PM CDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3518 10108 3519 10054 3474 10055 3475 10109 $$ LG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 7:02 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 19, 7:02 AM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 702 AM CDT WED JUN 19 2013 .AVIATION... FOR THE 12Z TAFS...LATEST TSTM COMPLEX IS TRACKING ESE ACROSS THE FCST AREA...WITH KGUY MOST AFFECTED BY THE TSTMS AS OF THIS WRITING AND KDHT THE LEAST OVERALL. KEPT A MENTION OF TSTMS AT KGUY FOR FIRST COUPLE HOURS OF THIS FCST CYCLE. OPTED TO LEAVE OUT AT KDHT AS MOST ACTIVITY SHOULD REMAIN EAST OF THAT AREA. KAMA IS A CLOSE CALL WITH PSBLTY OF STORMS GETTING CLOSE TO THIS TERMINAL SITE. AFTER THIS TSTM COMPLEX MOVES OUT OF THE AREA...WEATHER SHOULD BE BENIGN. THERE IS A THREAT FOR RENEWED TSTM DEVELOPMENT LATE THIS AFTERNOON AND EVENING. HOWEVER...UNLIKE THE PAST FEW DAYS...IF STORMS FORM THEY SHOULD BE MUCH MORE ISOLD IN NATURE. THEREFORE...HAVE DECIDED NOT TO INTRODUCE TSTMS AT ANY TAF SITE FOR LATE TODAY OR THIS EVENING AT THIS TIME. ANDRADE && .PREV DISCUSSION... /ISSUED 516 AM CDT WED JUN 19 2013/ SHORT TERM... AN UPPER LEVEL DISTURBANCE MOVING ACROSS NORTHERN OK EARLY THIS MORNING ACTING UPON A MOIST AIR MASS /CHARACTERIZED BY SFC DEW POINTS IN THE LOWER 60S/ HAS MAINTAINED AN AREA OF SHOWERS AND THUNDERSTORMS OVER THE OK PANHANDLE AND THE NORTHWESTERN TX PANHANDLE. EXPECT THESE SHOWERS AND THUNDERSTORMS TO CONTINUE TO MOVE EAST INTO OK THIS MORNING. CLOUDS SHOULD THIN LATER THIS MORNING WHILE A SURFACE TROUGH DEEPENS ACROSS EASTERN NM BY THE AFTERNOON. ALTHOUGH HEIGHTS RISE LEADING TO WARMING MID LEVEL TEMPS ACROSS THE SOUTHERN PLAINS TODAY AS THE UPPER RIDGE EXPANDS OVER THE REGION...SOUTHERLY LOW-LEVEL FLOW WILL MAINTAIN MODERATELY HIGH DEWPOINTS ACROSS THE AREA. HIGH-RES AND NWP MODEL GUIDANCE SUGGESTS STORMS INITIATING NEAR THIS SURFACE TROUGH DUE TO A MODERATELY UNSTABLE AIR MASS IN PLACE. STORM DEVELOPMENT IS UNCERTAIN THOUGH SINCE THE WARMER TEMPS ALOFT CAN EFFECTIVELY CAP THE REGION. HOWEVER WILL KEEP A SLIGHT CHANCE MENTION THIS AFTERNOON AND EVENING ACROSS THE AREA. EXPECT TEMPS TO REBOUND BACK INTO THE LOW TO MID 90S ALTHOUGH SOME AREAS THAT HAVE RECEIVED COPIOUS AMOUNTS OF RAINFALL MAY BE A FEW DEGREES COOLER. LONG TERM... THE EXTENDED FORECAST WILL BE CHARACTERIZED BY HOT AND MAINLY DRY WX CONDITIONS AS AN UPPER RIDGE BUILDS ACROSS THE PLAINS WHILE AN LARGE UPPER LOW MOVES OVER THE NORTHERN ROCKIES TOWARD THE END OF THE WEEK. THIS WILL LEAD TO A CHANGE IN THE WX PATTERN WHERE THE UPPER FLOW TRANSITIONS TO THE SOUTHWEST. THIS WILL LEAD TO ABOVE NORMAL TEMPS CLIMBING WELL INTO THE 90S TO TRIPLE DIGIT READINGS. BREEZY SOUTHERLY WINDS WILL MAINTAIN ADEQUATE MOISTURE ACROSS THE REGION AS A SURFACE TROUGH DEEPENS OVER THE WESTERN HIGH PLAINS. DESPITE NWP MODELS GENERATING QPF OVER THE AMA CWA...STORM DEVELOPMENT IS UNCERTAIN SINCE CAPPING WILL MOST LIKELY WILL BE AN ISSUE. HOWEVER WEAK UPPER LIFT CAN BE PROVIDED BY A COUPLE OF WEAK UPPER DISTURBANCES THAT WILL LIFT ACROSS THE AREA WHICH CAN LEAD TO ISOLATED STORMS DEVELOPING OVER THE WESTERN ZONES. MODEL GUIDANCE CONTINUES TO DISPLAY LIGHT QPF AMOUNTS OVER THE WEEKEND AS THIS PATTERN HOLDS ALTHOUGH CONFIDENCE IS LOW IN STORM DEVELOPMENT GIVEN THE MORE UNFAVORABLE SOUTHWEST FLOW ALOFT. SO HAVE MAINTAINED NON MENTIONABLE POPS SATURDAY THROUGH THE REMAINDER OF THE EXTENDED PERIOD. THE UPPER RIDGE BUILDS BACK WEST OVER THE AREA NEXT WEEK WHICH SHOULD NIX ANY PRECIP CHANCES. THIS WILL ALSO MAINTAIN WELL ABOVE NORMAL TEMPS WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES. CLK FIRE WEATHER... MINIMUM RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT ACROSS THE AREA...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH RELATIVE HUMIDITY VALUES WILL FALL BELOW 15-20 PERCENT ACROSS THE WESTERN OK PANHANDLE THURSDAY THROUGH SATURDAY AND 20 FOOT WINDS INCREASE TO AROUND 15 MPH...RECENT RAINS AND SUBSEQUENT GREEN UP SHOULD LIMIT ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. MINIMUM RELATIVE HUMIDITIES BETWEEN 15-20 PERCENT ARE ANTICIPATED ACROSS THE WESTERN TX/OK PANHANDLES SUNDAY AND INTO EARLY NEXT WEEK. HOWEVER 20 FOOT WINDS ARE GENERALLY EXPECTED TO BE UNDER 15 MPH... PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 19, 4:25 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 425 AM CDT WED JUN 19 2013 OKZ001>003-TXZ001>020-192100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 425 AM CDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. SOME OF THESE STORMS CAN BE SEVERE WHERE THE PRIMARY HAZARDS WILL BE LARGE HAIL UP TO THE SIZE OF HEN EGGS...STRONG WINDS TO 60 MPH...AND HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES THURSDAY EVENING AND ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND FRIDAY NIGHT. A FEW OF THESE STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH LARGE HAIL AND STRONG WINDS BEING THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. CLK
In the hours before
Local storm report, Jun 19, 7:40 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
740 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND DMG 5 W DARROUZETT 36.45N 100.42W
06/19/2013 LIPSCOMB TX BROADCAST MEDIA
PUBLIC REPORTED APPROXIMATELY 10 POWER POLES DOWN WEST
OF DARROUZETT WITH POWER OUT AT DARROUZETT AND FOLLETT.
&&
EVENT NUMBER AMA1300650
EASpecial weather statement, Jun 19, 7:45 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
745 AM CDT WED JUN 19 2013
TXZ018>020-191345-
ARMSTRONG TX-COLLINGSWORTH TX-DONLEY TX-
745 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG...SOUTHWESTERN
COLLINGSWORTH AND DONLEY COUNTIES UNTIL 845 AM CDT...
AT 741 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR CLARENDON...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... LELIA LAKE... HOWARDWICK...
HEDLEY... GREENBELT LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3488 10124 3509 10100 3486 10026 3474 10034
3474 10088
TIME...MOT...LOC 1245Z 290DEG 44KT 3490 10085
CLKSpecial weather statement, Jun 19, 8:03 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 803 AM CDT WED JUN 19 2013 TXZ012>014-018-191400- ARMSTRONG TX-CARSON TX-GRAY TX-POTTER TX- 803 AM CDT WED JUN 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...SOUTHERN CARSON...EXTREME SOUTHEASTERN POTTER AND SOUTHWESTERN GRAY COUNTIES UNTIL 900 AM CDT... AT 800 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PANHANDLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PANHANDLE... GROOM... PANTEX... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 114. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3539 10099 3507 10115 3522 10166 3545 10149 TIME...MOT...LOC 1303Z 279DEG 19KT 3530 10147 CLK
Special weather statement, Jun 19, 8:14 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
814 AM CDT WED JUN 19 2013
TXZ019-020-191345-
COLLINGSWORTH TX-DONLEY TX-
814 AM CDT WED JUN 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 845 AM CDT...
AT 809 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LELIA LAKE...OR 7 MILES
SOUTHEAST OF CLARENDON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
LELIA LAKE... HEDLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3481 10096 3496 10084 3478 10027 3474 10029
3474 10085
TIME...MOT...LOC 1314Z 303DEG 20KT 3484 10080
KBLocal storm report, Jun 19, 8:15 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
815 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM TSTM WND DMG SKELLYTOWN 35.57N 101.17W
06/19/2013 CARSON TX PUBLIC
TRAMPOLINE WAS LIFTED ONTO POWER LINES.
&&
EVENT NUMBER AMA1300651
KRAUSELocal storm report, Jun 19, 8:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
822 AM CDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM FLASH FLOOD 6 NW CLARENDON 35.00N 100.97W
06/19/2013 DONLEY TX LAW ENFORCEMENT
ONE CAR SWEPT FROM HIGHWAY 287 NORTHWEST OF CLARENDON
&&
EVENT NUMBER AMA1300652
CJMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 59 min |
| Jun 18, 11:31 PM CDT | Special Weather Statement | AMA | Sherman | 44 min |
| Jun 18, 11:40 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 65 min |
| Jun 18, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 60 min |
| Jun 19, 12:42 AM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 63 min |
| Jun 19, 1:36 AM CDT | Special Weather Statement | AMA | Potter | 24 min |
| Jun 19, 4:33 AM CDT | Special Weather Statement | AMA | Lipscomb | 42 min |
| Jun 19, 4:44 AM CDT | Special Weather Statement | AMA | Hansford | 46 min |
| Jun 19, 4:57 AM CDT | Areal Flood Advisory | AMA | Hansford, Lipscomb, Ochiltree | 3 hr |
| Jun 19, 5:12 AM CDT | Special Weather Statement | AMA | Hutchinson | 48 min |
| Jun 19, 5:58 AM CDT | Special Weather Statement | AMA | Carson, Gray | 47 min |
| Jun 19, 6:16 AM CDT | Severe Thunderstorm Warning | AMA | Carson, Donley, Gray, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 19, 6:33 AM CDT | Special Weather Statement | AMA | Hutchinson | 27 min |
| Jun 19, 6:35 AM CDT | Special Weather Statement | AMA | Hansford | 25 min |
| Jun 19, 7:05 AM CDT | Special Weather Statement | AMA | Donley | 55 min |
| Jun 19, 7:20 AM CDT | Areal Flood Advisory | AMA | Carson, Gray, Hutchinson | 3 hr |
| Jun 19, 7:45 AM CDT | Special Weather Statement | AMA | Donley | 60 min |
| Jun 19, 8:03 AM CDT | Special Weather Statement | AMA | Carson | 57 min |
| Jun 19, 8:14 AM CDT | Special Weather Statement | AMA | Donley | 31 min |
| Jun 19, 8:20 AM CDT | Areal Flood Advisory | AMA | Armstrong, Donley | 4 hr |
| Jun 19, 8:38 AM CDT | Flash Flood Warning | AMA | Carson | 4 hr |
| Jun 19, 8:45 AM CDT | Special Weather Statement | AMA | Armstrong | 30 min |
| Jun 19, 8:51 AM CDT | Flash Flood Warning | AMA | Armstrong | 4 hr |
| Jun 19, 9:10 AM CDT | Special Weather Statement | AMA | Armstrong | 35 min |
| Jun 19, 9:23 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 19, 6:26 PM CDT | Special Weather Statement | AMA | Oldham | 64 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.